Modeling of a false aneurysm in an artery: equilibrium and development of a hematoma

Research output

Original languageEnglish
Pages (from-to)309–328
JournalJournal of Mathematical Sciences
Volume239
Issue number3
Publication statusPublished - 2019

Cite this

@article{b0ac1478fb2a48908aad2ad5db9e1c91,
title = "Modeling of a false aneurysm in an artery: equilibrium and development of a hematoma",
author = "Назаров, {Сергей Александрович} and V.A. Kozlov",
year = "2019",
language = "English",
volume = "239",
pages = "309–328",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "3",

}

TY - JOUR

T1 - Modeling of a false aneurysm in an artery: equilibrium and development of a hematoma

AU - Назаров, Сергей Александрович

AU - Kozlov, V.A.

PY - 2019

Y1 - 2019

M3 - Article

VL - 239

SP - 309

EP - 328

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 3

ER -